# SDR HAL95082

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 4913801CS17723
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT NR 526 - DURING MANUAL RUDDER CHECK, APPLIED RIGHT RUDDER PRESSURE AND PEDAL RELEASED AND FREE FLOATED WITH NO TENSION.  FOUND RUDDER CABLE 2C BROKEN.  SWAGGED BALL END AND TURNBUCKLE END ON 2C AND 1C CABLE.  INSTALLED CABLE 2C AND 1C AND TESTED PER MM 27-20-0.  SAFETIED, CLOSED UP AND OPERATIONAL CHECKED GOOD.  (M)
